# SDR 2000UALA00204

- Difficulty date: April 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 37,029 hours, 5,914 cycles
- Engine: Pwa PW4060
- Engine time: 31,386 hours, 4,457 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: O-Ring
- Part number: AS320806
- Condition: Cut
- Location: Oil Cooler Valve
- Part time: 830 hours, 147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE IFSD (IN FLIGHT SHUT DOWN) DUE TO OIL LEAK AT LP20 FUEL OIL COOLER VALVE ADAPTER AND PACKING.  DIVERTED TO LIM.  *S/D*  FOUND FUEL OIL COOLER BYPASS VALVE ADAPTER FITTING (P/N 227435) LOOSE AND O-RING (AS3208-06) CUT, (REF IPC 79-21-00A-005C PG1 ITEMS 220 AND 230).  LOOSE FITTING WAS FOUND CORRECTLY SAFETY WIRED.  NO INDICATION OF MAINTENANCE IN THIS AREA SINCE ENGINE INSTALLATION.  NO PREVIOUS INDICATION OF HIGH OIL CONSUMPTION ON THIS ENGINE.  REPLACED O-RING AND ADAPTER FITTING.
